# SDR UALA2011011200194

- Difficulty date: January 12, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 47,622 hours, 5,698 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 80603
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FWD AND SIDE OF MAIN GALLEY WALL ON L4 DOOR INOPERATIVE.  REPLACED EMERGENCY CABLE ALONG FWD WALL GALLEY.  OP CHECKED NORMAL.
